It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 Showing 1 - 20 of 21 for geodon withdrawal. (0.001 seconds)


... I'm going off of geodon 60mg, 20mg each week until zero. ... (4 replies)
... Sorry, I wish I could help you. I'm currently taking 240 mg of Geodon each day. I hate the thoughts of stopping it. I do not think that will be anytime soon but you have given me something to think about. ... (2 replies)
Geodon Withdrawal
Jun 16, 2010
... I've been on Geodon for about 3 months. My dx has ranged from bipolar 2 to OCD which is my current dr's dx. ... (2 replies)

Geodon Withdrawal
Jul 18, 2009
... I have been taking Geodon for 5 days now and I want to stop it because I am extremely anxious all the time.I was on 40 mg the first 2 days and 80 mg the last 3 days at night. ... (1 replies)
... I took geodon and had some really bad side effects from it. Depression was worse even though I was taking Wellbutrin as well and Klonopan. ... (2 replies)
Geodon Withdrawal
Jun 25, 2010
... Can anyone help? (2 replies)
... I know all to well that this might sound ridiculous although I must ask for help. I have taken Geodon for 3 nights, 40mg... ... (4 replies)
Geodon Withdrawal
Jul 18, 2009
... I'm no doctor, but I don't believe you should run into too many problems if you've only been taking it for less than a week. (1 replies)
Geodon
Jul 8, 2009
... It made me have manic symptoms that culminated in hallucinating--Pdoc said it's an unusual, not documented effect, but the drug manufacturer has had about 100 cases reported. That's not to say anything negative about the drug, anything can cause weird problems in a small number of people, just to warn you that if you see any signs of the beginning of mania to do something... (4 replies)
... YES! wean slowly! I got terrible shakes (as if i was in heroin withdrawal or something) and was emotionally up and down... my doc had me at weaning down 30mg/2 weeks. (2 replies)
... That sounds like it could explain some of the symptoms! Glad your pdoc had an answer. Keep us updated on how you are feeling. Still hoping you feel better soon. (((HUGS))) (4 replies)
... Called the pdoc cuz the vomiting got bad, she said it might be that it tweaked my lithium levels and I was going into toxicity. At least it's some kind of answer... (4 replies)
... Yikes! I am so sorry to hear that you are going through this! I went from 120mg to zero cold turkey and had no problems. I guess all of our bodies are different. I hope you feel better soon!!!! (4 replies)
... add vomiting, diahrrea and sleeplessness to the symptoms (4 replies)
... Well I was thinking maybe I was having withdrawal type symptoms because I'm only taking it once a day. 50mg at bedtime. ... (2 replies)
... D3 agonist properties which boosted my dopamine way too much. The paranoia went away when I stopped the drug. I had the same thing happen from Zoloft and Geodon withdrawal which went away when the withdrawal period ended. ... (10 replies)
... from really bad headache and nausea. Like I said everyone thought it was the Geodon, so I went back on Seroquel till seeing my pdoc and he seemed to think it was withdrawal and now coz I'm off it again and on something else I'm sick all over again. I've never had withdrawals from anything before. It's pretty bad. ... (5 replies)
... be pretty weight neutrel, but not as sedating, so it wasn't helping me sleep as well, and I had major side effects, which later found out it was most likely the withdrawal from Seroquel. I go to my pdoc today to try to organise something weight neutrel. ... (13 replies)
... medications really aren't working well for you, you need to find a good doctor that you trust first and foremost and try different medications. I was prescribed Geodon and Risperdal by past doctors and had terrible responses to both of them. My current doctor only prescribes Zyprexa, Seroquel, and Abilify of the neuroleptics. ... (5 replies)
Am i?
Jul 13, 2005
... wont solve it. Its just gotta work its way through. And I've been through withdrawal before, had to go to the ER twice. So to be honest with you, its going to be tough. But once you get through it you will realize how strong you really are. ... (3 replies)


Associated Tags: geodon, seroquel

Pages: 1

All times are GMT -7. The time now is 04:15 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!